Yıl 2021, Cilt 4 , Sayı 1, Sayfalar 51 - 61 2021-01-31

NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES

M. JEYARAMAN [1] , M. SUGANTHI [2]


In this paper, we prove the existence and uniqueness of a common fixed point in symmetric generalized intuitionistic fuzzy metric spaces using property (E.A.) or CLRg property. We introduce the new notion for a pair of mappings (f, g) on a generalized intuitionistic fuzzy metric space called weakly commuting of type (Jf ) and R-weakly commuting of type (Jf ).
Weakly commuting of type (Jf), R-weakly commuting of type (Jf), Generalized metric space, Intuitionistic fuzzy metric space
  • M. Aamri and D. El. Moutawakil, Some new common fixed point theorems under strict contractive conditions, Math. Anal. Appl. 270 (2002), 181 - 188.
  • C. Alaca, D. Turkoglu and C. Yildiz, Fixed points in intuitionistic fuzzy metric space, Chaos, Soliton and Fractals, 29 (5) (2006), 1073 - 1078.
  • K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and System, 20 (1986), 87 - 96.
  • A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets Syst. 64 (1994), 395 - 399.
  • A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets Syst. 90 (1997), 365 - 368.
  • G. Jungck, Commuting mappings and fixed points, Am. Math. Mon. 83 (1976),261 - 263.
  • O. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326 - 334.
  • S. Manro, S. S. Bhatia and S. Kumar, Common fixed point theorems in fuzzy metric spaces, Annals of Fuzzy Mathematics and Informatics, 3(1) (2012), 151 - 158.
  • Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Anal. 7 (2006), 289 - 297.
  • Z. Mustafa, H. Aydi and E. Karapinar, On common fixed points G - metric spaces using (E.A.) property, Computer and mathematics with applications 64 (2012), 1944 - 1956.
  • R. Muthuraj, M. Sornavalli and M. Jeyaraman, Common coupled fixed point theorems in generalized intuitionistic fuzzy metric spaces, Notes On Intuitionistic Fuzzy sets, 23(1) (2017), 57 - 69.
  • J. H. Park, Intuitionistic fuzzy metric space, Chaos, Solitions & Fractals, 22 (2004), 1039 - 1046.
  • S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. 32 (46) (1982), 149 - 153.
  • G. Sun and K. Yang, Generalized fuzzy metric spaces with properties, Res. J. Appl. Sci. 2 (2010), 673 - 678.
  • L. A. Zadeh, Fuzzy sets, Inf. Control 8 (1965), 338 - 353.
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Yazar: M. JEYARAMAN
Kurum: Raja Doraisingam Government Arts College, Sivaganga
Ülke: India


Yazar: M. SUGANTHI
Kurum: Government Arts College, Trichy Main Road, Melur
Ülke: India


Tarihler

Yayımlanma Tarihi : 31 Ocak 2021

Bibtex @araştırma makalesi { jum679843, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2021}, volume = {4}, pages = {51 - 61}, doi = {10.33773/jum.679843}, title = {NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES}, key = {cite}, author = {Jeyaraman, M. and Suganthı, M.} }
APA Jeyaraman, M , Suganthı, M . (2021). NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES . Journal of Universal Mathematics , 4 (1) , 51-61 . DOI: 10.33773/jum.679843
MLA Jeyaraman, M , Suganthı, M . "NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES" . Journal of Universal Mathematics 4 (2021 ): 51-61 <https://dergipark.org.tr/tr/pub/jum/issue/60411/679843>
Chicago Jeyaraman, M , Suganthı, M . "NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES". Journal of Universal Mathematics 4 (2021 ): 51-61
RIS TY - JOUR T1 - NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES AU - M. Jeyaraman , M. Suganthı Y1 - 2021 PY - 2021 N1 - doi: 10.33773/jum.679843 DO - 10.33773/jum.679843 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 51 EP - 61 VL - 4 IS - 1 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.679843 UR - https://doi.org/10.33773/jum.679843 Y2 - 2021 ER -
EndNote %0 Journal of Universal Mathematics NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES %A M. Jeyaraman , M. Suganthı %T NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES %D 2021 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 4 %N 1 %R doi: 10.33773/jum.679843 %U 10.33773/jum.679843
ISNAD Jeyaraman, M. , Suganthı, M. . "NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES". Journal of Universal Mathematics 4 / 1 (Ocak 2021): 51-61 . https://doi.org/10.33773/jum.679843
AMA Jeyaraman M , Suganthı M . NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES. JUM. 2021; 4(1): 51-61.
Vancouver Jeyaraman M , Suganthı M . NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES. Journal of Universal Mathematics. 2021; 4(1): 51-61.
IEEE M. Jeyaraman ve M. Suganthı , "NEW APPROACHES ON SYMMETRIC GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES", Journal of Universal Mathematics, c. 4, sayı. 1, ss. 51-61, Oca. 2021, doi:10.33773/jum.679843